# SDR AT0100171

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT SOCKET BROKEN.  REPLACED SOCKET IAW STANDARD WIRING PRACTICES.
